# SDR CALA9800178

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5.25 INCH CRACK IN FUSELAGE SKIN AT STA 510 BETWEEN STRINGER 25 AND 26R.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  THE DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-30-8 AND 51-30-3.
